# SDR P2EA00102

- Difficulty date: March 23, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND NR 5 SLAT TRAILING EDGE WITH DELAMINATED AT RWBL 317, LENGTH 4 INCHES, WIDTH 2 INCHES, WL 232, LENGTH 4.5 INCH.  REPLACED NR 5 SLAT WITH SERVICEABLE SLAT P/N NR 65-46-422-282 IAW BOEING MM 27-81-12 WORK COMPLETED ON VAM 100-0374.(M)
